MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 11MM
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-1288qis-110 quadlink implant systems tip broke.This occurred during when the device broke in the joint.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1288qis-110 was received for investigation.Visual evaluation of the device noted that the tip was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to applying excessive mechanical forces upon insertion and/or prying/leveraging the device during use.The complaint allegation is confirmed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The front part of the drill bit broke because of wrong approach when drilled back.It was switched on when too close to the bone instead of approaching with high speed.This is misuse of the surgeon.
 
Additional Manufacturer Narrative
Additional information: b3, b5, g3, h6.
 
Event or Problem Description
Additional information was provided on 02/24/2025 indicating that the component c19790-01, part of the ar-1288qis-110, was the device that bent.The event occurred during an acl reconstruction on (b)(6) 2025 when the device tip bent.The patient was noted to have great bone quality.All fragments were retrieved from the patient, and a new device was used to complete the procedure.The delay was approximately two minutes and did not require additional anesthesia.

Brand Name
QUADLINK IMPLANT SYSTEM, 11MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21596225
Report Number1220246-2025-00922
Device Sequence Number15688163
Product Code MBI
UDI-Device Identifier00888867344761
UDI-Public00888867344761
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQUADLINK IMPLANT SYSTEM, 11MM
Device Catalogue NumberAR-1288QIS-110
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer08/28/2025
10/08/2025
02/24/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/03/2025
10/08/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown